# SDR DALA2024030402973

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 76,268 hours, 10,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bottle Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DOOR 3R CHECK PRESSURE ON FAP. CORRECTIVE ACTION: FOUND FILLING VALVE AT DOOR 3R O'RING DAMAGED. REMOVED AND REPLACED FILLING VALVE PER A330 AMM 52-10. LEAK CHECK GOOD. RII VERIFICATION OF SAFETY PIN REMOVAL AND REACTIVATION C/W QC5158. OK FOR SERVICE. (5254684)
